# SDR SWIA200414093

- Difficulty date: November 3, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 4,892 hours, 4,248 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70609
- Part serial: 1447
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Part time: 1,867 hours, 1,626 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB 1 CHANNEL 1 INOPERATIVE.  REPLACED HSTCU IAW MM 27-41-01.  OPERATIONAL CHECK GOOD.
